Alert archive / California / Gale Watches in 2009
Gale Watch 9, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 25, 2009, 2:02 AM PDT. It took effect at Apr 26, 2009, 8:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 25, 2009, 2:02 AM PDT (09:02 UTC)
- In effect from
- Apr 26, 2009, 8:00 AM PDT
- Expired
- Apr 25, 2009, 2:32 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
737 WHUS76 KEKA 250902 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 AM PDT SAT APR 25 2009 PZZ470-252330- /O.CAN.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/ /O.EXP.KEKA.GL.W.0061.000000T0000Z-090425T0900Z/ /O.EXB.KEKA.SC.Y.0018.090425T1200Z-090428T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 AM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-252330- /O.EXP.KEKA.GL.W.0061.000000T0000Z-090425T0900Z/ /O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/ /O.NEW.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 AM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-252330- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090427T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 202 AM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-252330- /O.CON.KEKA.SC.Y.0018.000000T0000Z-090427T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 202 AM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
495 WHUS76 KEKA 252049 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 149 PM PDT SAT APR 25 2009 PZZ450-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090427T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 149 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261300- /O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/ /O.CON.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 149 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-261300- /O.CON.KEKA.SC.Y.0018.000000T0000Z-090428T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 149 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261300- /O.CON.KEKA.SC.Y.0018.000000T0000Z-090427T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 149 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
446 WHUS76 KEKA 252132 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT SAT APR 25 2009 PZZ470-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SC.Y.0019.090427T0600Z-090428T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.SC.Y.0019.090427T0600Z-090427T2100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM SUNDAY TO 2 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-261300- /O.CON.KEKA.SW.Y.0027.000000T0000Z-090429T0300Z/ /O.UPG.KEKA.GL.A.0009.090426T1500Z-090427T0600Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT TUESDAY. GALE FORCE GUST WILL AFFECT THE WATERS SUNDAY MORNING THROUGH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE LARGE AND OR STEEP ENOUGH TO CREATE POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ450-261300- /O.EXT.KEKA.SC.Y.0018.000000T0000Z-090426T1500Z/ /O.NEW.KEKA.GL.W.0062.090426T1500Z-090427T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 232 PM PDT SAT APR 25 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 24, 9:15 PM PDT, 4 hours 47 minutes earlier.
Area forecast discussion, Apr 24, 9:15 PM PDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 915 PM PDT FRI APR 24 2009 .SYNOPSIS...DRY WEATHER CONDITIONS WILL PREVAIL THROUGH THE WEEKEND. ANOTHER UPPER LEVEL LOW WILL AFFECT THE REGION MONDAY THROUGH WEDNESDAY WITH COOLER TEMPERATURES AND AN INCREASE IN SHOWERS. && .UPDATE...SCATTERED SHOWERS ACROSS TRINITY AND EASTERN MENDOCINO COUNTIES HAVE ENDED. TEXT AND GRIDDED PRODUCT UPDATES TO ACCOUNT FOR THIS ARE FORTHCOMING. ALL OTHER FORECAST PARAMETERS ARE LOOKING GOOD AT THIS POINT. BURGER && .DISCUSSION...THE CURRENT UPPER LEVEL TROUGH CARRIED SUFFICIENT INSTABILITY TO DELIVER SCATTERED SHOWERS AND ISOLATED TSTMS TO THE EASTERN PORTION OF THE CWA THIS AFTERNOON. THIS FEATURE WILL MOVE SOUTH OUT OF THE AREA LATER TONIGHT BRINGING AN END TO THE THREAT OF PRECIPITATION BY TOMORROW. TEMPERATURES OVERNIGHT WILL BE CHILLY AND HAVE OPTED TO ISSUE A FROST ADVISORY FOR ZONES 3 AND 76 AS SKIES SHOULD CLEAR AND RESIDUAL COLD AIR ASSOCIATED WITH THE TROUGH WILL HUG VALLEYS AND SHELTERED AREAS. LATER SATURDAY...SHOULD BE FAIRLY NICE AS A SHORT-WAVE RIDGE BUILDS BEHIND THE LOW. IT WILL PROBABLY START OFF COOL...BUT MAXIMUM TEMPERATURES SHOULD RECOVER 10-15 DEGREES. ON SUNDAY...HIGH PRES OVER THE EAST PAC WILL MAINTAIN BRISK NORTHERLY FLOW ALONG THE NORTHWEST CALIFORNIA COAST. ON MONDAY ANOTHER COLD POOL ALOFT WILL BEGIN TO DROP SOUTH TOWARDS OREGON. WITH IT WILL BE A CHANCE OF RAIN AND PERHAPS SNOW OVER THE HIGHER TERRAIN (ABOVE 4000 FT) ACROSS NOR CAL. THE EURO AND GFS WERE IN DECENT AGREEMENT ON DRIVING THIS COLD POOL DUE SOUTH INTO NORTHERN CAL TUESDAY THROUGH WEDNESDAY. THE TROUGH ALOFT APPEARS TO MOVE OFF TO THE EAST ON THURSDAY...BUT NW CYCLONIC FLOW AND EMBEDDED VORT CENTERS WILL LIKELY KEEP WEST COAST IN A SHOWERS REGIME THROUGH THURSDAY. NEXT WEEK IS LOOKING TO BE QUITE COOL FOR LATER APRIL...WITH PERIODIC RAIN AND HIGH ELEVATION SNOW. && .AVIATION...UPPER LOW SWINGING SOUTHWARD THROUGH NORTHERN CALIFORNIA WILL KEEP ACV...CEC AND UKI TAFS PERSISTENTLY DRY AND FAIRLY STABLE. MODERATE GRADIENT WILL KEEP BREEZY/GUSTY NORTHWEST-WEST DAYTIME/EARLY LATE AFTERNOON CONVECTION OVER INLAND MOUNTAINS POPPING UP SHOULD MAINTAIN EAST OF THE TERMINALS. THE THREAT OF LOCALIZE STRATUS AND PATCHY FOG POSSIBLE ALONG THE HUMBOLDT COAST. TA && .MARINE...HIGH PRESSURE OVER THE EASTERN PACIFIC AND THERMALLY INDUCED LOW PRESSURE OVER THE CALIFORNIA INTERIOR HAVE COMBINED TO CREATE A PRESSURE GRADIENT OVER THE COASTAL WATERS...SUPPORTING MODERATE WINDS OVER THE NEARSHORE WATERS WITH GALE FORCE GUSTS FURTHER OFFSHORE. THIS IS LIKELY TO CONTINUE THROUGH LATE TONIGHT...AND AFTER A BRIEF LULL ON SATURDAY AN INCREASE TO LOW-END GALES MAY AGAIN OCCUR. HOWEVER...BY MONDAY INTO TUESDAY WINDS WILL BEGIN TO DIMINISH...ESPECIALLY NEARSHORE NORTH OF THE CAPE. THE WAVE RIDERS CONTINUE TO SHOW EVIDENCE OF LONG PERIOD SWELL...HOWEVER IT SEEMS TO BE SMALLER THAN WHAT THE SWAN HAS BEEN SHOWING BY A FOOT OR SO. THIS SWELL WILL HAVE LITTLE EFFECT ON THE DEEP WATER WHICH WILL BE DOMINATED BY SHORT PERIOD FRESH WAVES...BUT WILL MAKE ITS PRESENCE KNOWN IN THE SURF ZONE AND SHALLOW WATER AREAS. CILIBERTI && .EKA WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY 003 AND 076 SMALL CRAFT ADVISORY PZZ450. GALE WARNING AND SCA FOR HAZARDOUS SEAS PZZ470-475. SMALL CRAFT ADVISORY PZZ455. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 24, 3:22 PM PDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 322 PM PDT FRI APR 24 2009 CAZ003-076-252230- NORTH COAST INTERIOR-MENDOCINO INTERIOR- 322 PM PDT FRI APR 24 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT A COLD AIRMASS MOVING INTO NORTHWEST CALIFORNIA...ALONG WITH CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO THE HIGH 20S TO MID 30S ACROSS VALLEYS AND SHELTERED AREAS EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER EXPECTED
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:32 PM PDT | Gale Warning | EKA | 32 hr | |
| Apr 25, 2:32 PM PDT | Small Craft Advisory | EKA | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.